Ushakova, Elena Pavlovna

Total publications: 39 (39)
in MathSciNet: 36 (36)
in zbMATH: 30 (30)
in Web of Science: 34 (34)
in Scopus: 33 (33)
Cited articles: 32
Citations in Math-Net.Ru: 98
Citations in Web of Science: 211
Citations in Scopus: 180
Presentations: 4

Number of views:
This page:2118
Abstract pages:3377
Full texts:750
Doctor of physico-mathematical sciences (2013)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
List of publications on Google Scholar
List of publications on ZentralBlatt

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |

1. E. P. Ushakova, “Spline Wavelet Decomposition in Weighted Function Spaces”, Proc. Steklov Inst. Math., 312 (2021), 301–324  mathnet  crossref  crossref  isi  scopus

2. Elena P. Ushakova, “Spline wavelet bases in function spaces with Muckenhoupt weights”, Rev. Mat. Complut., 33 (2020), 125-160  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)

3. V. D. Stepanov, E. P. Ushakova, “Hardy–Steklov Operators and the Duality Principle in Weighted First-Order Sobolev Spaces on the Real Axis”, Math. Notes, 105:1 (2019), 91–103  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib  scopus (cited: 3)
4. D. V. Prokhorov, V. D. Stepanov, E. P. Ushakova, “Characterization of the function spaces associated with weighted Sobolev spaces of the first order on the real line”, Russian Math. Surveys, 74:6 (2019), 1075–1115  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  scopus (cited: 1)
5. Vladimir D. Stepanov, Elena P. Ushakova, “Bilinear Hardy-type inequalities in weighted Lebesgue spaces”, Nonlinear Stud., 26:4 (2019), 939–953  mathnet  mathscinet;

6. V. D. Stepanov, E. P. Ushakova, “Hardy-Steklov Operators and Duality Principle in Weighted Sobolev Spaces of the First Order”, Dokl. Math., 97:3 (2018), 232–235  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus (cited: 1)
7. D. V. Prokhorov, V. D. Stepanov, E. P. Ushakova, Dokl. Math., 98:1 (2018), 373–376  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus (cited: 2)
8. P. Jain, S. Kanjilal, V. D. Stepanov, E. P. Ushakova, Dokl. Math., 98:3 (2018), 634–637  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 5)  elib  scopus (cited: 4)
9. Math. Notes, 104:6 (2018), 823–832  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 10)  elib  scopus (cited: 9)
10. M. G. Nasyrova, E. P. Ushakova, “Wavelet bases and entropy numbers of Hardy operator”, Anal. Math., 44:4 (2018), 543Ц576  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 3)
11. E. P. Ushakova, K. E. Ushakova, “Localisation property of BattleЦLemari{\e} wavelets sums”, J. Math. Anal. Appl., 461:1 (2018), 176–197  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 2)

12. Dmitrii V. Prokhorov, Vladimir D. Stepanov, Elena P. Ushakova, “On associate spaces of weighted Sobolev space on the real line”, Math. Nachr., 290:5 (2017), 890–912  mathnet (cited: 2)  crossref  mathscinet  isi (cited: 7)  elib  scopus (cited: 7)
13. E. P. Ushakova, “Alternative boundedness characteristics for the Hardy–Steklov operator”, Eurasian Math. J., 8:2 (2017), 74–96  mathnet (cited: 3)  mathscinet  isi (cited: 7)  elib  scopus (cited: 7)

14. D. V. Prokhorov, V. D. Stepanov, E. P. Ushakova, “On weighted Sobolev spaces on the real line”, Dokl. Math., 93:1 (2016), 78–81  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 7)  elib  elib  scopus (cited: 6)
15. M. G. Nasyrova, E. P. Ushakova, “Hardy–Steklov operators and Sobolev-type embedding inequalities”, Proc. Steklov Inst. Math., 293 (2016), 228–254  mathnet  crossref  crossref  mathscinet  isi (cited: 9)  elib  elib  scopus (cited: 8)

16. D. V. Prokhorov, V. D. Stepanov, E. P. Ushakova, “Hardy–Steklov Integral Operators”, Proc. Steklov Inst. Math., 300, suppl. 2 (2018), 1–112  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 11)  elib  scopus (cited: 11)

17. Simon P. Eveson, Vladimir D. Stepanov, Elena P. Ushakova, “A duality principle in weighted Sobolev spaces on the real line”, Math. Nachr., 288:8 (2015), 877–897  mathnet (cited: 3)  crossref  mathscinet  zmath  isi (cited: 9)  elib (cited: 2)  scopus (cited: 9)  scopus (cited: 9)
18. E. P. Ushakova, “Boundedness criteria for the Hardy–Steklov operator expressed in terms of a fairway function”, Dokl. Math., 91:2 (2015), 197–198  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus (cited: 2)

19. E. P. Ushakova, “Upper estimates for the approximation numbers of the generalized Laplace transform”, Proc. Steklov Inst. Math., 283 (2013), 260–280  mathnet  crossref  crossref  mathscinet  isi  elib
20. E. P. Ushakova, “On compactness of Laplace and Stieltjes type transformations in Lebesgue spaces”, J. Operat. Theor., 69:2 (2013), 511Ц524  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus
21. E. P. Ushakova, “Estimates for Schatten von Neumann norms of HardyЦSteklov operators”, J. Approx. Theory, 173 (2013), 158Ц175  crossref  mathscinet  zmath  isi (cited: 5)  elib  scopus (cited: 5)

22. E. P. Ushakova, “Estimates for the singular values of Stieltjes type transforms”, Siberian Math. J., 52:1 (2011), 159–166  mathnet  crossref  mathscinet  isi (cited: 2)  elib  elib  scopus (cited: 1)
23. E. P. Ushakova, “On boundedness and compactness of a certain class of kernel operators”, J. Funct. Spaces Appl., 9:1 (2011), 67Ц107  crossref  mathscinet  zmath  isi (cited: 7)  elib  scopus

24. V. D. Stepanov, E. P. Ushakova, “Kernel operators with variable intervals of integration in Lebesgue spaces and applications”, Math. Inequal. Appl., 13:3 (2010), 449Ц510  crossref  mathscinet  zmath  isi (cited: 35)  elib  scopus (cited: 34)
25. E. P. Ushakova, “On singular numbers of a generalized Stieltjes transformation”, Dokl. Math., 81:2 (2010), 214Ц215  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus (cited: 1)
26. V. D. Stepanov, E. P. Ushakova, “On boundedness of a certain class of hardyЦsteklov type operators in lebesgue spaces”, Banach J. Math. Anal., 4:1 (2010), 28Ц52  crossref  mathscinet  zmath  isi (cited: 12)  elib  scopus

27. V. D. Stepanov, E. P. Ushakova, “Alternative criteria for the boundedness of Volterra integral operators in Lebesgue spaces”, Math. Inequal. Appl., 12:4 (2009), 873Ц889  crossref  mathscinet  zmath  isi (cited: 9)  elib  scopus (cited: 10)

28. V. D. Stepanov, E. P. Ushakova, “On the Geometric Mean Operator with Variable Limits of Integration”, Proc. Steklov Inst. Math., 260 (2008), 254–278  mathnet  crossref  mathscinet  zmath  isi (cited: 15)  elib  elib  scopus (cited: 14)
29. “V. D. Stepanov, E. P. Ushakova”, “Weight estimates for norms of operators with two variable limits of integration”, Dokl. Math., 78:1 (2008), 541Ц543  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 1)
30. M. Johansson, V. D. Stepanov, E. P. Ushakova, “Hardy inequality with three measures on monotone functions”, Math. Inequal. Appl., 11:3 (2008), 393Ц413  crossref  mathscinet  zmath  isi (cited: 16)  elib  scopus (cited: 16)

31. L. Nikolova, L.–E. Persson, E. P. Ushakova, A. Wedestig, “Weighted Hardy and PolyaЦKnopp inequalities with variable limits”, Math. Inequal. Appl., 10:3 (2007), 547Ц557  crossref  mathscinet  zmath  isi  scopus
32. L.–E. Persson, E. P. Ushakova, “Some multiЦdimensional Hardy type integral inequalities”, J. Math. Inequal., 1:3 (2007), 301Ц319  crossref  mathscinet  zmath

33. L.–E. Persson, V. D. Stepanov, E. P. Ushakova, “Equivalence of Hardy–type inequalities with general measure on the cones of non–negative respective non–increasing functions”, Proc. Amer. Math. Soc., 134:8 (2006), 2363Ц2372  crossref  mathscinet  zmath  isi (cited: 16)  elib  scopus (cited: 18)

34. L.–E. Persson, V. D. Stepanov, E. P. Ushakova, “On integral operators with monotone kernels”, Dokl. Math., 72:1 (2005), 491Ц494  mathnet  mathscinet  zmath  isi (cited: 3)  scopus (cited: 3)

35. V. D. Stepanov, E. P. Ushakova, “Weighted estimates for the integral operators with monotone kernel on a half-axis”, Siberian Math. J., 45:6 (2004), 1124–1134  mathnet  crossref  mathscinet  zmath  isi (cited: 8)  elib

36. V. D. Stepanov, E. P. Ushakova, “Hardy operator with variable limits on monotone functions”, J. Funct. Spaces Appl., 1:1 (2003), 1–15  crossref  mathscinet  zmath
37. V. D. Stepanov, E. P. Ushakova, “On integral operators with a variable domain of integration”, Dokl. Math., 68:3 (2003), 409Ц413  mathnet  mathscinet  isi (cited: 1)  elib  scopus (cited: 1)

38. V. D. Stepanov, E. P. Ushakova, “On Integral Operators with Variable Limits of Integration”, Proc. Steklov Inst. Math., 232 (2001), 290–309  mathnet  mathscinet  zmath

39. E. P. Ushakova, “Vesovye neravenstva dlya operatorov Rimana-Liuvillya na kusochno-monotonnykh funktsiyakh”, Mat. zametki YaGU, 7:2 (2000), 113Ц149  zmath

Presentations in Math-Net.Ru
1. ¬сплески типа сплайнов Ѕаттла-Ћемари: построение, свойство локализации и применение к теоремам декомпозиции в весовых функциональных пространствах
E. P. Ushakova
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
February 12, 2020 16:00   
2. ќ весовых пространствах —оболева на действительной оси
V. D. Stepanov, D. V. Prokhorov, E. P. Ushakova
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
October 28, 2015 16:00
3. ќ весовых пространствах —оболева на полуоси
V. D. Stepanov, E. P. Ushakova
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 27, 2015 14:55
4. ’арактеристические свойства некоторых классов интегральных операторов
E. P. Ushakova
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
March 27, 2013 16:00

Books in Math-Net.Ru
  1. D. V. Prokhorov, V. D. Stepanov, E. P. Ushakova, Hardy–Steklov Integral Operators, Sovrem. Probl. Mat., 22, 2016, 186 с.

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021